# SDR DHL9672221C

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOOR BEAM CORRODED AT BS 1070 RBL 55.  REMOVED DAMAGED AREA, INSTALLED FLOOR BEAM REPAIR AT RBL 55, 34 LONG PER SRM 53-10-8.
